# SDR REXA2017122901298

- Difficulty date: December 29, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 27,050 hours, 24,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT STRAP IS MISSING AND THE RED LIGHT ISN`T FLASHING.  REPLACED THE FLASHLIGHT BATTERY.  IAW CMM #25-60-02.
